You are not currently logged in.
Access JSTOR through your library or other institution:
Approximate Asymptotic P Values for Structural-Change Tests
Bruce E. Hansen
Journal of Business & Economic Statistics
Vol. 15, No. 1 (Jan., 1997), pp. 60-67
Stable URL: http://www.jstor.org/stable/1392074
Page Count: 8
Preview not available
Numerical approximations to the asymptotic distributions of recently proposed tests for structural change are presented. This enables easy yet accurate calculation of asymptotic p values. A GAUSS program is available to perform the computations.
Journal of Business & Economic Statistics © 1997 American Statistical Association